Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What's giving me the shakes? linkadge

Posted by gardenergirl on November 24, 2006, at 11:39:16

In reply to Re: What's giving me the shakes?, posted by linkadge on November 23, 2006, at 10:13:53

> Probably the lithium. If you are also getting any shivering sensations then I would discontinue the lithium as soon as possable.

Thanks for the reply. I think given the timing that it's the lithium, too. No shivering sensations. What would that mean? And I see my pdoc a week from today. Do you think it's okay to wait til then, assuming I can tolerate this, or should I call him? (I'm in another state right now, though).

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:706431
URL: http://www.dr-bob.org/babble/20061123/msgs/706664.html